Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 213, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2016, 10:54 AM CDT for Issaquena County, Warren County, Mississippi; Madison Parish, Louisiana. It was in force for 81 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2016, 10:54 AM CDT (15:54 UTC)
- Expired
- Apr 14, 2016, 12:15 PM CDT
- In force
- 81 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison Parish, LA, Issaquena County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 108 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
007
WUUS54 KJAN 141554
SVRJAN
LAC065-MSC055-149-141715-
/O.NEW.KJAN.SV.W.0213.160414T1554Z-160414T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1054 AM CDT THU APR 14 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON PARISH IN NORTHEASTERN LOUISIANA...
CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
SOUTHEASTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 1215 PM CDT
* AT 1054 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TALLULAH...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BOVINA AROUND 1155 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MOUND...
RICHMOND AND DELTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3253 9134 3254 9113 3255 9106 3257 9073
3224 9073 3222 9112 3224 9112 3225 9115
3224 9121 3221 9123 3223 9128 3221 9132
TIME...MOT...LOC 1554Z 266DEG 23KT 3234 9120
HAIL...1.00IN
WIND...60MPH
$$
192 follow-up statements
786
WWUS54 KJAN 141627
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1127 AM CDT THU APR 14 2016
MSC055-141636-
/O.CAN.KJAN.SV.W.0213.000000T0000Z-160414T1715Z/
ISSAQUENA MS-
1127 AM CDT THU APR 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ISSAQUENA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3244 9097 3242 9096 3244 9095 3245 9089
3244 9088 3245 9087 3246 9073 3224 9073
3222 9112 3224 9112 3225 9113 3225 9115
3242 9115
TIME...MOT...LOC 1626Z 270DEG 17KT 3229 9099
$$
LAC065-MSC149-141715-
/O.CON.KJAN.SV.W.0213.000000T0000Z-160414T1715Z/
MADISON LA-WARREN MS-
1127 AM CDT THU APR 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR EAST CENTRAL MADISON PARISH IN NORTHEASTERN LOUISIANA AND CENTRAL
WARREN COUNTIES...
AT 1126 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LE TOURNEAU...
OR 7 MILES WEST OF VICKSBURG...MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
VICKSBURG AROUND 1140 AM CDT.
BOVINA AROUND 1215 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MOUND
AND DELTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3244 9097 3242 9096 3244 9095 3245 9089
3244 9088 3245 9087 3246 9073 3224 9073
3222 9112 3224 9112 3225 9113 3225 9115
3242 9115
TIME...MOT...LOC 1626Z 270DEG 17KT 3229 9099
HAIL...1.00IN
WIND...70MPH
$$
19125
WWUS54 KJAN 141643
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1143 AM CDT THU APR 14 2016
LAC065-MSC149-141715-
/O.CON.KJAN.SV.W.0213.000000T0000Z-160414T1715Z/
MADISON LA-WARREN MS-
1143 AM CDT THU APR 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR EAST CENTRAL MADISON PARISH IN NORTHEASTERN LOUISIANA AND CENTRAL
WARREN COUNTIES...
AT 1142 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VICKSBURG...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
BOVINA AROUND 1210 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MOUND
AND DELTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3241 9073 3224 9073 3222 9105 3237 9106
TIME...MOT...LOC 1642Z 267DEG 18KT 3228 9089
HAIL...1.00IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 10:23 AM CDT, 31 minutes earlier.
Area forecast discussion, Apr 14, 10:23 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1023 AM CDT THU APR 14 2016 .UPDATE... SEEN VIA WATER VAPOR IMAGERY...THE UPPER LOW IS CENTERED OVER LITTLE ROCK AR CURRENTLY. SOME STORMS HAVE FORMED ON THE SOUTHERN PERIPHERY OF THE LOW THIS MORNING IN NORTHEAST LA. THERE IS ENOUGH CAPE AND LAPSE RATE TO GET SOME SMALL HAIL...UP TO QUARTER SIZE...OUT OF THESE AND PERHAPS SOME GUSTY WINDS BUT DO NOT EXPECT MUCH MORE THAN THAT WITH THESE SCATTERED STORMS TODAY. IF THESE STORMS DO MANAGE TO GET MORE ORGANIZED...COULD SOME DAMAGING WIND GUSTS. ADJUSTED THE MORNING POPS BASED ON CURRENT TRENDS AND HI-RES MODEL OUTPUT. THE TEMP FORECAST LOOKS PRETTY GOOD THOUGH. HIGHS IN THE LOW 70S SEEM ABOUT RIGHT WITH HEAVY CLOUD COVER AND SCATTERED RAIN THROUGHOUT THE DAY. /10/ && .AVIATION... VISIBILITIES ARE IMPROVING AS FOG CONTINUES TO DISSIPATE ACROSS THE AREA THIS MORNING. HOWEVER...A CONGLOMERATION OF LOW CLOUDS AND CONVECTION THROUGHOUT THE NEXT 24 HOURS WILL RESULT IN MAINLY MVFR FLIGHT CATEGORIES AT MOST SITES. SOME BRIEF PERIODS OF IFR/LIFR CONDITIONS ARE POSSIBLE IF HEAVIER CONVECTION IS OBSERVED ON-STATION. A FEW SEVERE STORMS ARE ALSO POSSIBLE LATE THIS MORNING THROUGH THIS AFTERNOON ACROSS THE AREA. HAIL TO THE SIZE OF QUARTERS AND GUSTY WINDS WILL BE POSSIBLE WITH THESE SEVERE STORMS. PREVAILING WINDS TODAY AND OVERNIGHT WILL BE FROM THE EAST BETWEEN 3- 8 KNOTS. /19/ && .PREV DISCUSSION... /ISSUED 451 AM CDT THU APR 14 2016/ DISCUSSION... TODAY THROUGH FRIDAY NIGHT... VERY MOIST BOUNDARY LAYER CONDITIONS AND COOL NORTHEAST FLOW ARE LEADING TO FOG IN THE PINE BELT REGION - CURRENTLY MONITORING FOR PATCHY DENSE FOG POTENTIAL IN THE NEXT FEW HOURS. FOR NOW THERE IS JUST ENOUGH MIXING TO KEEP VISIBILITY ABOVE A QUARTER MILE. LATER TODAY...MODEST LIFT ASSOCIATED WITH AN UPPER LOW COMBINED WITH AN UNSTABLE AIRMASS AND SUBSTANTIAL DEEP LAYER SHEAR WILL RESULT IN A LIMITED THREAT FOR A FEW SEVERE STORMS IN THE ARKLAMISS. WHILE THE FORECAST AREA IS CURRENTLY VOID OF CONVECTIVE PRECIPITATION...MOST GUIDANCE INDICATES THAT INCREASING CYCLONIC FLOW AND LOW LEVEL WARM ADVECTION ON THE SOUTHERN PERIPHERY OF THE UPPER LOW WILL PROVIDE SUFFICIENT LIFT AND MOISTURE TO INITIATE THUNDERSTORM ACTIVITY...ESPECIALLY BY THE AFTERNOON. LOW LEVEL FLOW IS NOT STRONG...BUT EFFECTIVE DEEP LAYER BULK SHEAR OF ~35KTS SHOULD HELP TO ORGANIZE CLUSTERS OF STORMS AND PERHAPS GENERATE A FEW DISCRETE CELLS. COLD AIR ALOFT WILL RESULT IN STEEP LAPSE RATES IN THE HAIL PRODUCING LAYER. THE GFS INDICATES LOW...BUT NOT INSIGNIFICANT...LARGE HAIL PARAMETER AND SHIP VALUES. WILL INDICATE A LIMITED THREAT TODAY IN THE HWO/GRAPHICS FOR MARGINALLY SEVERE HAIL AND SOME WIND GUST POTENTIAL GIVEN THE STRONG DEEP LAYER FLOW AND POTENTIAL STORM ORGANIZATION. CONFIDENCE IN RAINFALL IS RATHER LOW TODAY DUE TO UNCERTAIN MESOSCALE INFLUENCES AND POTENTIAL SFC FOCI...BUT PERSISTENT AREAS OF LIFT COULD SUPPORT SOME LOCALLY HEAVY RAIN AREAS. AS WE GO INTO TONIGHT AND FRIDAY...LIFT ASSOCIATED WITH THE MEANDERING UPPER LOW WILL WEAKEN AS WILL INSTABILITY. SIGNIFICANT RAINFALL WILL BE POSSIBLE TONIGHT WITH A TREND TOWARD LOWER RAIN CHANCES WITH TIME. BY THE TIME WE GET TO FRIDAY NIGHT...MOST RAIN CHANCES WILL HAVE ENDED. TEMPERATURES WILL CONTINUE TO BE SEASONABLY MILD THROUGH THE NEAR TERM...AND DIURNAL RANGES WILL BE A LITTLE LESS THAN NORMAL DUE TO THE CONSIDERABLE CLOUDINESS/PRECIP. /EC/ SATURDAY THROUGH WEDNESDAY... WE WILL HAVE AN INTERESTING UPPER PATTERN AS WE START WITH A REX BLOCK OVER THE EASTERN CONUS...WHICH WILL TRANSITION TO A HIGHER LATITUDE OMEGA BLOCK EARLY NEXT WEEK. THIS WILL KEEP A SLOW MOVING UPPER TROUGH OVER THE WESTERN CONUS AT BAY. WITH THIS PATTERN STILL LOOKING AT A MOSTLY DRY CONDITIONS OVER THE ARKLAMISS FOR THE WEEKEND INTO EARLY NEXT WEEK. AS THE REX BLOCK PATTERN TRANSITIONS INTO AN OMEGA BLOCK THIS WEEKEND...THE UPPER LEVEL RIDGE WILL GENERALLY BECOME FIXED ALONG THE MS RIVER VALLEY. HIGHER HEIGHTS AND SUBSIDENCE ASSOCIATED WITH THIS RIDGE POSITION SHOULD ENSURE MOSTLY DRY AND CONTINUED MILD DAYS AND COOL NIGHTS FOR THE ARKLAMISS GOING FROM THE WEEKEND INTO MONDAY. KEPT ANY LOW CHANCES OF RAIN MAINLY WEST OF THE MS RIVER FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. AS WE MOVE INTO THE MIDDLE OF THE WORK WEEK THE PATTERN WILL TRANSITION AS THE UPPER TROUGH WILL BE SQUEEZED OUT BY TWO BLOCKING RIDGES ON EITHER SIDE OF THE FEATURE. THIS WILL BECOME AN HIGH OVER LOW BLOCK OVER THE WESTERN HALF OF THE CONUS. THERE WILL BE AN ACTIVE SOUTHERN STREAM TO THE SOUTH WITH A SERIES OF DISTURBANCES PUSHING THROUGH. THE ECMWF AND GFS BOTH BRING A DISTURBANCE INTO THE REGION FOR TUESDAY INTO WEDNESDAY. OUR RAIN CHANCES WILL CONTINUE INTO THE WEEKEND AS A SERIES OF DISTURBANCES CONTINUE TO MOVE INTO THE SOUTHERN STREAM. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 58 67 56 / 72 63 46 15 MERIDIAN 72 56 64 54 / 71 63 53 20 VICKSBURG 72 59 71 57 / 63 57 39 11 HATTIESBURG 72 59 69 57 / 76 60 38 20 NATCHEZ 72 60 72 58 / 61 49 39 13 GREENVILLE 71 58 70 55 / 55 52 20 13 GREENWOOD 70 57 68 55 / 55 58 29 12 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 14, 9:57 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 957 AM CDT THU APR 14 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 141900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 957 AM CDT THU APR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TODAY A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA THROUGH THIS AFTERNOON. HAIL TO THE SIZE OF QUARTERS...ALONG WITH SOME DAMAGING WIND GUSTS...WILL BE POSSIBLE WITH THESE STORMS. THUNDERSTORMS ARE EXPECTED TO DIMINISH IN COVERAGE AND INTENSITY AS WE PROGRESS INTO THE EVENING HOURS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 14, 8:37 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
837 AM CDT THU APR 14 2016
LAZ007-141415-
MOREHOUSE LA-
837 AM CDT THU APR 14 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOREHOUSE PARISH
THROUGH 915 AM CDT...
AT 836 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SWARTZ...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS AROUND 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
MOREHOUSE PARISH...INCLUDING THE FOLLOWING LOCATIONS. OAK RIDGE AND
COLLINSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3277 9160 3271 9163 3268 9162 3262 9166
3261 9172 3256 9174 3257 9181 3252 9184
3254 9189 3252 9190 3255 9192 3261 9193
3266 9191 3266 9194 3271 9197 3270 9202
3271 9204 3270 9204 3269 9205 3271 9206
TIME...MOT...LOC 1336Z 265DEG 15KT 3263 9200
19Special weather statement, Apr 14, 9:43 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
943 AM CDT THU APR 14 2016
LAZ015-023-141530-
RICHLAND LA-FRANKLIN LA-
943 AM CDT THU APR 14 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN AND
CENTRAL RICHLAND PARISHES UNTIL 1030 AM CDT...
AT 942 AM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR RAYVILLE TO ARCHIBALD. MOVEMENT WAS
EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
HOLLY RIDGE AROUND 1000 AM CDT.
DELHI AROUND 1025 AM CDT.
BAKERS AROUND 1030 AM CDT.
LAT...LON 3247 9176 3254 9144 3253 9147 3249 9149
3243 9147 3244 9148 3241 9148 3240 9149
3236 9145 3235 9146 3236 9149 3235 9150
3234 9150 3234 9147 3232 9147 3232 9150
3230 9150 3229 9183
TIME...MOT...LOC 1442Z 254DEG 17KT 3243 9172 3233 9178
19Special weather statement, Apr 14, 10:00 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1000 AM CDT THU APR 14 2016
LAZ023-141530-
FRANKLIN LA-
1000 AM CDT THU APR 14 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN PARISH
UNTIL 1030 AM CDT...
AT 1000 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CROWVILLE...OR NEAR WINNSBORO...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CROWVILLE AROUND 1005 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3234 9148 3232 9147 3232 9150 3229 9150
3230 9153 3225 9152 3226 9155 3225 9156
3223 9154 3224 9151 3221 9155 3220 9149
3216 9149 3214 9151 3213 9150 3212 9168
3229 9171
TIME...MOT...LOC 1500Z 257DEG 20KT 3220 9162
19Special weather statement, Apr 14, 10:20 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1020 AM CDT THU APR 14 2016
LAZ023-025-141545-
TENSAS LA-FRANKLIN LA-
1020 AM CDT THU APR 14 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN AND
NORTHERN TENSAS PARISHES UNTIL 1045 AM CDT...
AT 1020 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER NEWLIGHT...OR 15 MILES EAST OF WINNSBORO...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
NEWLIGHT AROUND 1025 AM CDT.
NEWELLTON AND SOMERSET AROUND 1045 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3215 9154 3221 9136 3220 9132 3223 9127
3221 9124 3224 9120 3225 9113 3221 9112
3220 9116 3214 9117 3212 9112 3213 9107
3212 9103 3210 9104 3207 9108 3207 9112
3208 9115 3206 9116 3202 9154
TIME...MOT...LOC 1520Z 250DEG 18KT 3208 9147
19Special weather statement, Apr 14, 10:30 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1030 AM CDT THU APR 14 2016
LAZ009-016-141615-
EAST CARROLL LA-MADISON LA-
1030 AM CDT THU APR 14 2016
...A STRONG THUNDERSTORM WILL AFFECT MADISON AND SOUTHERN EAST
CARROLL PARISHES UNTIL 1115 AM CDT...
AT 1030 AM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR WARDEN TO TENDAL TO 6 MILES SOUTH OF
WAVERLY TO 7 MILES NORTH OF NEWLIGHT. MOVEMENT WAS EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
TENDAL AROUND 1035 AM CDT.
TALLULAH AROUND 1100 AM CDT.
MANSFORD AND AFTON AROUND 1105 AM CDT.
SONDHEIMER AROUND 1110 AM CDT.
OMEGA AROUND 1115 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MOUND AND RICHMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3236 9145 3251 9148 3257 9144 3260 9106
3255 9108 3249 9099 3249 9104 3255 9109
3248 9112 3244 9105 3245 9098 3236 9100
3234 9093 3229 9098 3219 9100 3224 9103
3221 9112 3225 9113 3221 9124 3220 9149
TIME...MOT...LOC 1530Z 270DEG 20KT 3256 9146 3246 9137 3235 9139 3221
9144
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:40 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 65 min |
| Apr 14, 11:31 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 59 min |
| Apr 14, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 81 min |
| Apr 14, 1:24 PM CDT | Special Weather Statement | JAN | Rankin | 66 min |
| Apr 14, 1:44 PM CDT | Special Weather Statement | JAN | Jefferson | 46 min |
| Apr 14, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 27 min |
| Apr 14, 2:15 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 60 min |
| Apr 14, 2:16 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 29 min |
| Apr 14, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 62 min |
| Apr 14, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 57 min |
| Apr 14, 3:47 PM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| Apr 14, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 43 min |
| Apr 14, 4:19 PM CDT | Special Weather Statement | JAN | Jones | 26 min |
| Apr 14, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 61 min |
| Apr 14, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 41 min |
| Apr 14, 4:38 PM CDT | Special Weather Statement | JAN | Jasper | 37 min |
| Apr 14, 5:02 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 45 min |
| Apr 14, 5:09 PM CDT | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Apr 14, 5:22 PM CDT | Special Weather Statement | JAN | Lowndes | 23 min |
| Apr 14, 5:30 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Apr 14, 5:43 PM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Apr 14, 8:37 AM CDT | Special Weather Statement | JAN | Morehouse | 38 min |
| Apr 14, 9:12 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 22 min |
| Apr 14, 9:43 AM CDT | Special Weather Statement | JAN | Richland | 47 min |
| Apr 14, 10:00 AM CDT | Special Weather Statement | JAN | Franklin | 30 min |
| Apr 14, 10:20 AM CDT | Special Weather Statement | JAN | Tensas | 25 min |
| Apr 14, 10:30 AM CDT | Special Weather Statement | JAN | Madison | 45 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.